# SDR CA960619009

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2430 · DC Generating System
- Part: Master Elect Box
- Part number: 371GG01Y02
- Condition: Short
- Location: Dc Sys
- Stage of operation: LD
- Nature of condition: A, P
- Precautionary procedure: E

## Discrepancy

(CAN) STARTER GENERATOR FIRE OCCURRED ON SHUTDOWN. REVERSE CURRENT RELAY REPLACED DUE TO NOT OPENING ON SHUTDOWN CAUSING GENERATOR TO MOTOR WHEN BATTERY VOLTAGE HIGHER THAN GENERATOR OUTPUT. GENERATOR LIGHT STILL FLICKERED AND RELAY CLICKS. CHANGED MEB.
